# SDR 08FDEA00544

- Difficulty date: February 21, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 40,206 hours, 11,429 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER START GOT OVERBOARD VALVE FAULT COMPLIED WITH ECAM QRH AND CHECKED MEL.  DURING CLIMB-OUT, AIRCRAFT WOULD NOT PRESSURIZE.  REMOVED AVIONICS EXTRACT VALVE TO FOM AV LINE C/B'S 60HR, 61HR PULLED AND COLLARED.  FOUND WIRE BUNDLE CUT, FOR AV EXTRACT VALVE.  PERFORMED WIRE SPLICE REPAIRS IN ZONE 133 STA 1715 TO WIRES 2123-5000-24, 5001-22, 5002-24, 5003-24, 5004-24, 5005-22, 5006-20, AND 5023-20 PER AIRBUS ELECTRICAL STD PRACTICES MANUAL, REINSTALLED VALVE, 2 GOOD LEGS.  EXTRACT VLV PLACED ON MEL-GSO/23 , VALVE REMOVED AND REPLACED RSW/23.  AFTER RECHECKING PREV SPLICE REPAIRS.
